MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Model Number RUBELLA IGG
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's sample was sent to the manufacturer for investigation.The investigation found a general reagent issue can be excluded.The results reported by the customer are comparable to the results obtained by the investigation.The investigation is ongoing.
 
Event or Problem Description
There was a complaint of questionable elecsys rubella igg results for 1 patient tested with a cobas e801 module serial number (b)(4).The questionable results were reported outside the laboratory to the physician.The patient¿s sample was also tested with a diasorin and another unknown method.The patient¿s e801 result on (b)(6) 2021 was 72.1 ui/i, reactive.The patient¿s e801 result on (b)(6) 2021 was 59.4 ui/i, reactive.The patient¿s diasorin result on (b)(6) 2021 was 5.0 ui/i, negative.The patient¿s unknown method result was negative.The elecsys rubella igg used on (b)(6) 2021 was lot 58675801 and had an expiration date of 31-oct-2022.
 
Additional Manufacturer Narrative
The patient sample was received and investigated with the following results: 1.Elecsys rubella igg: 65 iu/ml reactive 2.Elecsys rubella igm: 0.250 coi non-reactive (for information) 3.Platelia rubella igg: negative 4.Neutralization (r&d in-house verification): successful => presence of anti-rubella igg antibodies verified 5.Mirkogen blot rubella igg: negative the successful neutralization clearly supports a true positivity of this sample.The platelia rubella igg, though negative, is at an enhanced level and therefore also slightly supporting a positive result.Interestingly, the blot is totally negative and does not at all support a positive result.Such a constellation was not observed up to now and is extremely difficult to interpret.As there are more results pointing to a content of specific rubella igg in this sample (positive elecsys rubella igg, successful neutralization and enhanced level in the platelia rubella igg) the sample is more likely correct positive in the elecsys rubella igg.The investigation determined the elecsys rubella igg reagent performs within specification.

Brand Name
ELECSYS RUBELLA IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13383690
Report Number1823260-2022-00223
Device Sequence Number4945894
Product Code LFX
UDI-Device Identifier04015630940240
UDI-Public04015630940240
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberRUBELLA IGG
Device Catalogue Number07027770190
Device Lot Number557520, 58675801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2022
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale